# SDR SWIA202163981

- Difficulty date: November 22, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD JACK FITTING SUPPORT WEBS CORRODED IN MULTIPLE SPOTS (MARKED)     (C-CHECK RO 1/19/2022)    REMOVED AND INSTALLED NEW LH WEB AT FWD JACK FITTING SUPPORT REF-CRJ-900  SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND DGW  DWG: CC670-32050 REV NC,LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
